# SDR ASAA12711099

- Difficulty date: January 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A94014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT STA 771 STR 26 TO STR 27 FLOOR SUPPORT UNDER PANEL CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT TEE ASSEMBLY IAW B737 700 SRM 51 40 02 AT STA 771 IN AFT CARGO COMPARTMENT.
